Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Bernoulli shifts are determined by their factor algebras


Author: Paul C. Shields
Journal: Proc. Amer. Math. Soc. 41 (1973), 331-332
MSC: Primary 28A65
DOI: https://doi.org/10.1090/S0002-9939-1973-0320280-4
MathSciNet review: 0320280
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. L. Adler, Invariant and reducing-subalgebras of measure preserving transformations, Trans. Amer. Math. Soc. 110 (1964), 350-360. MR 28 #183. MR 0156941 (28:183)
  • [2] D. S. Ornstein and P. Shields, An uncountable family of $ K$-automorphisms, Advances in Math. 10 (1973), 63-88. MR 0382598 (52:3480)
  • [3] V. A. Rohlin, Lectures on the entropy theory of transformations with invariant measure, Uspehi Mat. Nauk 22 (1967), no. 5, (137), 3-56 = Russian Math. Surveys 22 (1967), no. 5, 1-52. MR 36 #349. MR 0217258 (36:349)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A65

Retrieve articles in all journals with MSC: 28A65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0320280-4
Keywords: Bernoulli shift, factor algebra, entropy
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society